zbMATH — the first resource for mathematics

A characterization of Schottky groups. (English) Zbl 0168.06201

Full Text: DOI
[1] L. V. Ahlfors, Finitely generated Kleinian groups,Am. J. of Math. 86 (1964), 413–429. · Zbl 0133.04201
[2] V. Chuckrow, Doctoral dissertation, New York University, 1966.
[3] B. Maskit, A theorem on planar covering surfaces with applications to 3-manifolds,Ann. of Math. 81 (1965), 341–355. · Zbl 0151.33003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.